# SDR CA980922023

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 87600520001
- Condition: Severed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND ENGINE CONDITION CONTROL CABLE HAS IN EXCESS OF 5 STRANDS SEVERED.  THIS IS A 7 X 19 CABLE.
